# SDR USAA2014092900017

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 16,548 hours, 6,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 1157091
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PANEL AT L1 DOES NOT STOW PROPERLY.  REPOSITIONED EXIT LIGHT PANEL AT L1 DOOR.
